Results 1 to 2 of 2

Thread: amatriptaline [elavil] & ultram [ tramadol] CAUTION!

  1. #1
    Join Date
    Jun 2007
    Location
    ALABAMA
    Posts
    17
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default amatriptaline [elavil] & ultram [ tramadol] CAUTION!

    My brother was prescribed these 2 meds together. in combination
    they can trigger sezuires, especially in high doses. He did have a sezure from the combo. He had never had one before, and no Lupus symptoms. The ER doctor said when he ran a check on these meds he found a warning about using the two together. My brother now has sezuires if he takes ultram [tramadol] with any sleep aid, even benadryl. He takes Lyrica now. But he doesn't have any problems unless he mixes tramadol with sllep-aids.
    There is an article on this in medicine guide at my moms house, next time Im there I'll get it and post the info.

    I DON'T WANT TO SCARE EVERYBODY- I TAKE TRAMADOL EVERYDAY, & SLEEP AIDS WHEN I NEED THEM. BUT YOU COULDN'T PAY ME TO TAKE TRAMADOL & AMYTRIPTALINE TOGETHER!
    I DONT KNOW WHY DOCTORS ARE NOT AWARE OF THIS POSSIBLE
    REACTION.
    malay*b

  2. #2
    Join Date
    Sep 2007
    Location
    St. Petersburg, FL
    Posts
    12
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Also the risk of seizures increase when you take Tramadol with any of the SSRI's (Selective Serotonin Reuptake Inhibitors).
    So long, and thanks for all the fish!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •